American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 101 found      Go to page: 1 2 3 4

[1] Matthew Kennedy. Essential normality and the decomposability of homogeneous submodules. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] John E. McCarthy and Orr Moshe Shalit. Unitary $N$-dilations for tuples of commuting matrices. Proc. Amer. Math. Soc. 141 (2013) 563-571.
Abstract, references, and article information
View Article: PDF

[3] Ciprian Foias and Jaydeb Sarkar. Contractions with polynomial characteristic functions I. Geometric approach. Trans. Amer. Math. Soc. 364 (2012) 4127-4153.
Abstract, references, and article information
View Article: PDF

[4] Kit C. Chan. Prescribed compressions of dual hypercyclic operators. Proc. Amer. Math. Soc. 140 (2012) 3133-3143.
Abstract, references, and article information
View Article: PDF

[5] Lawrence A. Fialkow. Solution of the truncated moment problem with variety $y = x^{3}$. Trans. Amer. Math. Soc. 363 (2011) 3133-3165. MR 2775801.
Abstract, references, and article information
View Article: PDF

[6] Vern I. Paulsen and Mrinal Raghupathi. Representations of logmodular algebras. Trans. Amer. Math. Soc. 363 (2011) 2627-2640. MR 2763729.
Abstract, references, and article information
View Article: PDF

[7] Elizabeth S. Meckes and Mark W. Meckes. Another observation about operator compressions. Proc. Amer. Math. Soc. 139 (2011) 1433-1439. MR 2748436.
Abstract, references, and article information
View Article: PDF

[8] Dariusz Cichoń, Jan Stochel and Franciszek Hugon Szafraniec. Extending positive definiteness. Trans. Amer. Math. Soc. 363 (2011) 545-577. MR 2719693.
Abstract, references, and article information
View Article: PDF

[9] Gelu Popescu. Operator theory on noncommutative domains. Memoirs of the AMS 205 (2010) MR 2643314.
Book volume table of contents

[10] S. ter Horst. Relaxed commutant lifting: Existence of a unique solution. Proc. Amer. Math. Soc. 137 (2009) 2697-2707. MR 2497482.
Abstract, references, and article information
View Article: PDF

[11] Gelu Popescu. Unitary invariants in multivariable operator theory. Memoirs of the AMS 200 (2009) MR 2519137.
Book volume table of contents

[12] P. Gavruta. On a problem of Bernard Chevreau concerning the $\rho $-contractions. Proc. Amer. Math. Soc. 136 (2008) 3155-3158.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] L. P. Castro and D. Kapanadze. Dirichlet-Neumann-impedance boundary value problems arising in rectangular wedge diffraction problems. Proc. Amer. Math. Soc. 136 (2008) 2113-2123. MR 2383517.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Jim Agler, John Harland and Benjamin J. Raphael. Classical function theory, operator dilation theory, and machine computation on multiply-connected domains. Memoirs of the AMS 191 (2008) MR 2375060.
Book volume table of contents

[15] Ronald G. Douglas and Gadadhar Misra. Equivalence of quotient Hilbert modules--II. Trans. Amer. Math. Soc. 360 (2008) 2229-2264. MR 2366981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Gelu Popescu. Multivariable Bohr inequalities. Trans. Amer. Math. Soc. 359 (2007) 5283-5317. MR 2327031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Zenon J. Jablonski. Moment problem with contractive solutions: the regular case. Proc. Amer. Math. Soc. 135 (2007) 2811-2819. MR 2317956.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Gelu Popescu. Operator theory on noncommutative varieties, II. Proc. Amer. Math. Soc. 135 (2007) 2151-2164. MR 2299493.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Dorin Ervin Dutkay and Palle Jorgensen. Oversampling generates super-wavelets. Proc. Amer. Math. Soc. 135 (2007) 2219-2227. MR 2299499.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Zoltán Sebestyén and Jan Stochel. Characterizations of positive selfadjoint extensions. Proc. Amer. Math. Soc. 135 (2007) 1389-1397. MR 2276647.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Ioana Serban and Flavius Turcu. Compact perturbations of isometries. Proc. Amer. Math. Soc. 135 (2007) 1175-1180. MR 2262923.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Vladimir Derkach, Seppo Hassi, Mark Malamud and Henk de Snoo. Boundary relations and their Weyl families. Trans. Amer. Math. Soc. 358 (2006) 5351-5400. MR 2238919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Raúl E. Curto and Jasang Yoon. Jointly hyponormal pairs of commuting subnormal operators need not be jointly subnormal. Trans. Amer. Math. Soc. 358 (2006) 5139-5159. MR 2231888.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] David Opela. A generalization of Andô's theorem and Parrott's example. Proc. Amer. Math. Soc. 134 (2006) 2703-2710. MR 2213750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Gelu Popescu. Entropy and multivariable interpolation. Memoirs of the AMS 184 (2006) MR 2263661.
Book volume table of contents

[26] Tsogtgerel Gantumur and Rob Stevenson. Computation of differential operators in wavelet coordinates. Math. Comp. 75 (2006) 697-709. MR 2196987.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Witold Majdak, Zoltán Sebestyén, Jan Stochel and James E. Thomson. A local lifting theorem for subnormal operators. Proc. Amer. Math. Soc. 134 (2006) 1687-1699. MR 2204281.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Raúl E. Curto and Woo Young Lee. $k$-hyponormality of finite rank perturbations of unilateral weighted shifts. Trans. Amer. Math. Soc. 357 (2005) 4719-4737. MR 2165385.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Michael A. Dritschel and Scott McCullough. The failure of rational dilation on a triply connected domain. J. Amer. Math. Soc. 18 (2005) 873-918. MR 2163865.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Guangsheng Wei and Yaolin Jiang. A characterization of positive self-adjoint extensions and its application to ordinary differential operators. Proc. Amer. Math. Soc. 133 (2005) 2985-2995. MR 2159777.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 101 found      Go to page: 1 2 3 4